# SDR USAA960079

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 336
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND TWO 1 INCH DIAMETER SPOTS OF CORROSION (APPROX 25 PERCENT METAL LOSS), RBL 54.5 SEAT TRACK AT BS 336 AT SCREW HOLES.  REMOVED SEAT TRACK, REPLACED SEAT TRACK COMPLETED REPAIR.  REPAIRED PER SRM 53-00-52 FIG 202.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
